# SDR USAA960059

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 986.5-1006
- Part time: 32,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A LEVEL 2 CORROSION, 3 INCHES BY 6 INCHES, LOCATED ON INTERCOSTAL AT S21L, BS 986.5 THROUGH BS 1006.  FABRICATED AND INSTALLED NEW PARTS AS PER USAIR SRM 53-60-15, FIG 1 SHEET 4 DETAIL II-A.  (M)
